A 40-year-old member asked:
What happens if i overdose on permethrin?
2 doctor answers • 4 doctors weighed in
Dermatology 31 years experience
Tough to overdose: Using Permethrin as directed makes it difficult to overdose with this cream. Using anything indiscriminately is certainly not good practice.
6.3k viewsReviewed >2 years ago
Dermatology 49 years experience
Topical?: I am not familiar with this ever happening.
4.9k viewsAnswered >2 years ago
Last updated Mar 1, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.